# SDR SWAA2022022137362

- Difficulty date: July 9, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H Z-ANGLE STA. 500 H TO STA. 500 I HAS AREA OF CORROSION AT TOP SIDE (MARKED) / FWD CARGO BAY LH-Z -Z- ANGLE STA 500 # - 500I HAS CORROSION BLENDED CORROSION FOUND ORIG 'T' .040 REMOVED .020' REMAINING .020' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED 'Z' FROM STA 500E +10 TO 500I IAW SRM 53-00-53-2R-5 REPAIR 5.
